EconPapers    
Economics at your fingertips  
 

Bayesian inference in Markov switching vector error correction model

Katsuhiro Sugita ()
Additional contact information
Katsuhiro Sugita: Faculty of Law and Letters, University of the Ryukyus

Economics Bulletin, 2016, vol. 36, issue 3, 1534-1546

Abstract: In this paper we consider a Bayesian approach to a Markov switching vector error correction model that allows for regime shifts in the number of cointegrating rank, the cointegrating vectors, the adjustment terms, the deterministic terms, the lag terms and the variance-covariance matrix. We use a valid prior for the cointegrating space, and sample the state variable by employing the multi-move Gibbs sampler, and estimate the cointegrating vectors by a collapsed Gibbs sampler. We also drive the posterior densities for the model where cointegrating vectors are regime-independent.

Keywords: Bayesian; Markov switching; cointegration (search for similar items in EconPapers)
JEL-codes: C4 C5 (search for similar items in EconPapers)
Date: 2016-08-11
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2016/Volume36/EB-16-V36-I3-P151.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-16-00175

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

 
Page updated 2025-03-19
Handle: RePEc:ebl:ecbull:eb-16-00175